What you need to do not to swell

At me such problem: I have been taking Furosemide for a year for the purpose of drinking, I spent 10 kg. Very much I want to stop taking Furosemide, but I'm afraid of swelling. Tell or Say please, that it is possible to do or make, that edemas were not. how to deal with them (and after the cessation of Furosemide there must necessarily be edemas? or, nevertheless, it is not in everyone so).
Thank you in advance.
Sincerely. Susanna

But you are an unauthorized user.

If you registered earlier, then "log in" (the login form on the upper right of the site). If you are here for the first time, then register.

If you register, you canfurther track the responses to your messages, continue the dialogue in interesting topics with other users and consultants. In addition, registration will allow you to conduct private correspondence with consultants and other users of the site.

Write your opinion about the question, answers and other opinions:

Sergei. Other consultations / Nutritionist

Replies: 1
Posts: 139

Anna. Other consultations / Nutritionist

Catherine. Other consultations / Nutritionist

Alexander. Other consultations / Nutritionist

Sergei. Other consultations / Nutritionist

Yuliya. Other consultations / Nutritionist

Sarah. Other consultations / Nutritionist

Kate. Other consultations / Nutritionist

Lisabett. Other consultations / Nutritionist

Anastasia. Other consultations / Nutritionist

© 2006 www.consmed.ru. When using materials posted on the site www.consmed.ru the link to the source is required.

Materials on the site may have an age limit of 18+